Mathematica Balkanica
 
About the Digitization
 
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
 
Contact Information


Vol. 11 (1997), Fasc. 1-2

Dragich Bankovich. Boolean Ring Equations 1
A. Stankovich, J. Madich, P. Stanimirovich. Addition, Subtraction and Multiplication of Sequences of Fractions by Means of Residue Arithmetic and Mathematical Spectra 11
Ekrem Savas. On Almost Summable Sequences and Core of a Sequence in Nonarchimedean Spaces 25
Shigeyoshi Owa. Some Properties of a Linear Operator 31
P. E. Parvanov. A Characterization of Best Multivariate Algebraic Approximations from Below and from Above in Terms of K-Functionals 37
Peter Danchev. Isomorphism of Commutative Semisimple Group Algebras 51
Raina Ivanova. An Orthogonal Tangential Group of Transformations of a 4-Dimensional Riemannian Manifold 57
R. K. Saxena, M. K. Soni. On Unified Fractional Integration Operators 69
V. A. Plotnikov, P. M. Kitanov. Continious Dependence of Solutions of Quasidifferential Equations with Impulses 79
M. M. Choban, S. Y. Nedev. Continuous Selections for Mappings with Generalized Ordered Domain 87
D. S. Stoykov. Continuous Dependence of the Solution of a System of Differential Equations with Impulses on the Initial Condition and on the Right-Hand Side of the System 97
Ognyan Kamenov. Stationary-Periodic Waves in Discrete Media with Cubic Nonlinearity 115
Maria I. Mitreva. On the Means of an Entire Function and its Derivatives 125
Blagovest P. Damyanov. Some Colombeau Products of Distributions 133
Yordan P. Mishev. On One Cubic Identity for KdV Tau-Functions 139
Adriana A. Georgieva. Theoretical Problems of Data Structures Modeling 143
Nora Brambilla, Emilio Montaldi. Remarks on Some Series Considered Ramanujan 153
Bl. Sendov, P. Marinov. Orthonormal Systems of Fractal Functions 169


Vol. 11 (1997), Fasc. 3-4

Radoslav Dimitrovich. On the Roots of a Polynomial 203
Z. Mijajlovic, A. Jovanovich. Almost Constant Families of Functions 207
Stojan Radenovich. A Note on Jensen's Functional 215
D. Dimitrovski, L. Stefanovska, M. Kujumdzieva-Nikolska. Every Riccati Equation Can Be Solved by Quadratures in a Wider Sense 221
Iskra Djonova-Popova. One Novel Strategy for Link-State Shortest-Path Routing Algorithms 229
M. Hristov. On the Integrability Conditions and Structure Properties for Almost Contact Metric Manifolds 239
G. Nakova, K. Gribachev. Submanifolds of Some Almost Contact Manifolds with B-Metric with Codimension Two, I 255
B. Mond, J.E. Pecarich. On Schhwarz's Inequality in Hilbert Space 269
Yordan P. Mishev. On the Faddeev-Tahtajan Identity 275
Erdal Coshkun. Differentiable Functions on Abelian Hilbert-Lie Groups 283
S. Zheleva. Representation of Right Cyclically Ordered Groups as Croups of Automorphisms of a Cyclically Ordered Set 291
Vu Kim Tunn, Nguyen Thi Tinh. Expressions of Legendre Polynomials Through Euler Polynomials 295
L. Galue, A. Al Zamel, S. Kalla. Evaluation of Fractional Integrals Involving Hypergeometric Functions 303
V. Grozdanov. On the Quadratic Discrepancy of One Class of Two-Dimensional Nets 313
Arpad Kurusa. Limited Domain Radon Transform 327
M. Petkov, I. Ivanov. Numerical Computation of Eigenvalues of Hamiltonian Matrices 339
Mancho Manev. Contactly Conformal Transformations of General Type of Almost Contact Manifolds with B-Metric. Applications 347
Nickolay Tzvetkov. Global Existence for Semilinear Massless Dirac Equation with Small Data 359
R. Dodunekova, S. Dodunekov. Sufficient Conditions for Good and Proper Linear Error Detecting Codes via Their Duals 375
Kiril Kolikov. Principal Ideals of Crossed Products 383
Aneta Karaivanova. Adaptive Monte Carlo Methods for Numerical Integration 391
O. Agratini. On a Class of Linear Approximating Operators 407